# SDR AALA20011627

- Difficulty date: August 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN LEFT CUSP OUTBOARD OF LIGHTENING HOLE STATION 1244.  INSTALLED DOUBLER PER SRM 53-04.  (M)
